Open Access
Translator Disclaimer
November 2005 Autoequivalences of derived categories on the minimal resolutions of An-singularities on surfaces
Akira Ishii, Hokuto Uehara
J. Differential Geom. 71(3): 385-435 (November 2005). DOI: 10.4310/jdg/1143571989

Abstract

In this article, we study the group of autoequivalences of derived categories of coherent sheaves on the minimal resolution of An-singularities on surfaces. Our main result is to find generators of this group.

Citation

Download Citation

Akira Ishii. Hokuto Uehara. "Autoequivalences of derived categories on the minimal resolutions of An-singularities on surfaces." J. Differential Geom. 71 (3) 385 - 435, November 2005. https://doi.org/10.4310/jdg/1143571989

Information

Published: November 2005
First available in Project Euclid: 28 March 2006

zbMATH: 1097.14013
MathSciNet: MR2198807
Digital Object Identifier: 10.4310/jdg/1143571989

Rights: Copyright © 2005 Lehigh University

JOURNAL ARTICLE
51 PAGES


SHARE
Vol.71 • No. 3 • November 2005
Back to Top